What should I do for the headaches ???
I would just try some ibuprofen or advil and try not to worry too much. Stay hydrated. I am in my fourth week and am starting to feel a little better. I would definitely stick with it, I think it will get better. If you are anything like me, nerves or anxiety of the treatment might play a slight part? Good luck!!
Headaches seems to be very common in the beginning of Treatment. My GI suggested I drink lots,of water and to use Tylenol and it worked for me. I took HARVONI form24 weeks and after 3 weeks the headaches were gone. The only other side affect I had was fatigue, but walking everyday, eating healthy that too got better! This medication is a miracle!
I also had the worst headache of my life the 1st day of Harvoni. Little did I know it was dehydration. I drink 4 to 5 20oz bottles of water a day. But also I am 5'2" and weigh 140 lbs. 5 bottles does me better bc I don't wake up shaky. If I do 3 or less I wake up shaky and light headed. Harvoini is powerful and works miracles. Drink drink drink and ibu or Tylenol will help if headache persists. But staying hydrated will knock it out also. Also I thought u were already on Harvoni Nicholas? I am 4 days away from being complete on my treatment and I am currently Hep C free!! How long will u be taking the meds for? I was on an 8 wk treatment.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What type of headache comes with Harvoni migraine or regilar headache also where is the pain locate?
Posted 14 Mar 2015 • 1 answer
Posted 14 May 2015 • 1 answer
Posted 31 Dec 2015 • 4 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers
Posted 26 Apr 2017 • 2 answers